# SDR COEA2017072903816

- Difficulty date: July 29, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB19
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 24, LT OUTBOARD LONGITUDINAL FLOOR SUPPORT CRACKED.  REPAIRED IAW EO 5315-01.
